# SDR SWAA2020050442063

- Difficulty date: April 14, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 45,572 hours, 24,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM AT BODY STATION 540; RIGHT BODY LINE 1; WATER LINE 208 IS CRACKED / REMOVED AND REPLACED FLOOR SUPPORT BEAM AT STA 540 RBL 1 WL 208 WITH ITEM# 7530909 IAW SRM 51-40-02-0G-0 + DWG 143A0060 59568U 04/17/20
